Dwork, B.; Sperber, S.
Logarithmic decay and overconvergence of the unit root and associated zeta functions
Annales scientifiques de l'École Normale Supérieure, Série 4 : Tome 24 (1991) no. 5 , p. 575-604
Zbl 0765.14011 | MR 93b:12012
doi : 10.24033/asens.1637
URL stable : http://www.numdam.org/item?id=ASENS_1991_4_24_5_575_0

Bibliographie

[B] M. Boyarsky, The Reich Trace formula (Astérisque, No. 119-120, 1984, pp. 129-150). MR 86m:11043 | Zbl 0561.12013

[C] R. Crew, L-functions of p-Adic Characters and Geometric Iwasawa Theory (Inv. Math., Vol. 88, 1987, pp. 395-403). MR 89g:11049 | Zbl 0615.14013

[Dw 0] B. Dwork, On Hecke Polynomials (Inv. Math., Vol. 12, 1971, pp. 249-256). MR 46 #1735 | Zbl 0219.14014

[Dw 1] B. Dwork, Normalized Period Matrices I (Ann. Math., Vol. 94, 1971, pp. 337-388). MR 53 #442a | Zbl 0241.14011

[Dw 2] B. Dwork, Normalized Period Matrices II (Ann. Math., Vol. 98, 1973, pp. 1-57). MR 53 #442b | Zbl 0265.14008

[Dw 3] B. Dwork, Lectures on p-adic differential equations, Springer, 1980.

[Dw 4] B. Dwork, Generalized hypergeometric functions, Oxford Press, 1990. MR 92h:14006 | Zbl 0747.33001

[Dw 5] B. Dwork, On the Zeta Function of a Hypersurface (Publ. Math. I.H.E.S., Vol. 12, 1962, pp. 5-68). Numdam | MR 28 #3039 | Zbl 0173.48601

[E] J. Y. Etesse, Rationalité et valeurs de fonctions L en cohomology cristalline (Ann. Inst. Fourier, Vol. 38, 1988, pp. 33-92). Numdam | MR 90c:11042 | Zbl 0624.14016

[Ka 1] N. Katz, On the Differential Equation Satisfied by a Period Matrix (Publ. Math. I.H.E.S., Vol. 35, 1968, pp. 71-196). Numdam | Zbl 0159.22502

[Ka 2] N. Katz, Travaux de Dwork (Springer Lect. Notes Math., No. 317, 1973, pp. 167-200). Numdam | MR 58 #16672 | Zbl 0259.14007

[Ka 3] N. Katz, Slope Filtration of F-Crystals (Astérisque, Vol. 69, 1979, pp. 113-164). MR 81i:14014 | Zbl 0426.14007

[R] D. Reich, A p-Adic Fixed Point Formula (Am. J. Math., Vol. 91, 1969, pp. 835-850). MR 41 #210 | Zbl 0213.47502

[S-S] S. Sperber and Y. Sibuya, On the p-Adic Continuation of the Logarithmic Derivative of Certain Hypergeometric Functions (G.E.A.U., Exp. 4, 1984/1985). Numdam | Zbl 0589.12021